| Model Number |
PDL-L-IP08S |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l device at l5-s1 on (b)(6) 2025.The patient had radiating leg pain and it was found that the implant was poorly placed.The implant was removed on (b)(6) 2025 and the patient was fused with an alif procedure.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was not returned following removal surgery therefore no device evaluation could be completed.Additionally, no imaging was provided that showed the misaligned implant.There were no anomalies identified during the complaint investigation.The removal was completed due to radiating leg pain that was caused by poor implant placement.This report is for 3 of 3 devices in this event.
Event or Problem Description
A patient was implanted with a prodisc l device at l5-s1 on (b)(6) 2025.The patient had radiating leg pain and it was found that the implant was poorly placed.The implant was removed on (b)(6) 2025 and the patient was fused with an alif procedure.